Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Will these abscess come back
Oct 4, 2006

I have to thank you gain as you are like my other doctor whom i even trust more suprisingly. I have several questions in my mind this time;

1. I developed abscess on my buttocks and thigh, big ones, which did not go away as my doctor thought and ended up bursting with lots of pus(they are real painful)I had to change to another doc who prescribed Tavanic, could not find it so settled on Tequin, they are actually dry now but wondering if they will appear again somewhere else.

2. I have these small patches(lighter than my colour at the top edge of my face near my hair which are spreading slowly, my doc says alergy and i take evening primrose for them, will they spread all over my face. 3. Am on combivir and evifarenz, what is the worst I should expect, I have read alot about lipo, will it happen to me, so far 2 months and am doing fine, I also take canova drops as my cd424, % 4 30% CD8470 total T-cell CD3559(i dont know what these means and my doc wont explain further than not bad (my liver profile before starting was Lactatate dehydrogenase(509.12, normal range 219-439) That was the one which was said to be high, the rest normal.

Response from Dr. Henry

Diffuse abscesses can be due to a variety of conditions and germs though one cause has become a particular problem in HIV+ persons= methicillin resistant staph infection. Getting a culture and then checking the antibiotic sensitivity of the germs is often important to manage effectively in the case of recurrent skin infections. The scalp area disorder is tough to diagnose via the web but that area is often involved with seborrhea. Combivir/Sustiva usually causes some initial weight gain. The AZT in the Combivir can cause fat loss in some patients over time but a high percentage of patients do well on that combination. KH



Previous
WEIGHT GAIN a good or bad thing
Next
Paralysis of lower limbs.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement